Degenerate Symplectic and Orthogonal Bundles an IP1.
Mathematische Annalen, Tome 267 (1984), pp. 347-364
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semistable symplectic bundles, semistable degenerate orthogonal bundles, vector bundles on curve, ramified covering, moduli spaces
@article{MAN_1984__267_163898,
author = {U.N. Bhosle-Desale},
title = {Degenerate {Symplectic} and {Orthogonal} {Bundles} an {IP1.}},
journal = {Mathematische Annalen},
pages = {347--364},
year = {1984},
volume = {267},
zbl = {0521.14009},
url = {http://geodesic.mathdoc.fr/item/MAN_1984__267_163898/}
}
U.N. Bhosle-Desale. Degenerate Symplectic and Orthogonal Bundles an IP1.. Mathematische Annalen, Tome 267 (1984), pp. 347-364. http://geodesic.mathdoc.fr/item/MAN_1984__267_163898/